Korean J. Math.  Vol 29, No 3 (2021)  pp.493-499
DOI: https://doi.org/10.11568/kjm.2021.29.3.493

On maximal compact frames

Jayaprasad P N, Madhavan Namboothiri N M, Santhosh P K, Varghese Jacob


Every closed subset of a compact topological space is compact. Also every compact subset of a Hausdorff topological space  is closed. It follows that compact subsets are precisely the closed subsets in a compact Hausdorff space. It is also proved that a topological space is maximal compact if and only if its compact subsets are precisely the closed subsets. A locale is a categorical extension of topological spaces and a frame is an object in its opposite category. We investigate to find whether the closed sublocales are exactly the compact sublocales of a compact Hausdorff frame. We also try to investigate whether the closed sublocales are exactly the compact sublocales of a maximal compact frame. 


Frame, locale, spatial frame, maximal compact frame, subframe, sublocale.

Subject classification

06D22, 54E


Full Text:



A.Ramanathan, Minimal-bicompact spaces, J.Indian Math.Soc.12(1948), 40–46. (Google Scholar)

B.Banaschewski, Singly generated frame extensions, J.of Pure.Appl.Alg., 83(1992), 1–21. (Google Scholar)

C.H.Dowker and D.Strauss, Sums in the category of frames, Houston J.Math., 3(1977), 7–15. (Google Scholar)

Jayaprasad, P. N. and T.P.Johnson, Reversible Frames, Journal of Advanced Studies in Topology, Vol.3, No.2(2012), 7–13. (Google Scholar)

Jayaprasad. P.N, On Singly Generated Extension of a Frame, Bulletin of the Allahabad Math. (Google Scholar)

Soc., No.2, 28(2013), 183–193. (Google Scholar)

J.Paseka. and B.S ̆marda, T2 Frames and Almost compact frames, Czech.Math.J.42(1992), 385– (Google Scholar)

(Google Scholar)

J.Picado and A.Pultr, Frames and Locales-Topology without Points, Birkha ̈user, 2012. (Google Scholar)

J.R. Isbell, Atomless parts of spaces, Math.Scand., 31(1972), 5–32. (Google Scholar)

N.Levine, When are compact and closed equivalent?, Amer.Math.Month., No,1, 71(1965), 41–44. (Google Scholar)

P.T.Johnstone, Stone spaces, Cambridge Studies in Advanced Mathematics 3, Camb. Univ.Press, 1982. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr